# SDR WX0A070658

- Difficulty date: October 21, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5912285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW 38 (NOT INCLUDING PLUG OR EXIT HATCH) INTERNAL CUTOUT DOUBLER FWD UPPER CORNER IS CRACKED (FS 984).  CUT OUT DAMAGED AREA, INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-05, FIG 122.
